Follow
Tadele Mengesha
Title
Cited by
Cited by
Year
Global estimates for quasilinear elliptic equations on Reifenberg flat domains
T Mengesha, NC Phuc
Archive for Rational Mechanics and Analysis 203, 189-216, 2012
1432012
Nonlocal constrained value problems for a linear peridynamic Navier equation
T Mengesha, Q Du
Journal of Elasticity 116 (1), 27-51, 2014
1292014
The bond-based peridynamic system with Dirichlet-type volume constraint
T Mengesha, Q Du
Proceedings of the royal society of Edinburgh section A: mathematics 144 (1 …, 2014
1282014
Weighted and regularity estimates for nonlinear equations on Reifenberg flat domains
T Mengesha, NC Phuc
Journal of Differential Equations 250 (5), 2485-2507, 2011
1172011
ANALYSIS OF A SCALAR NONLOCAL PERIDYNAMIC MODEL WITH A SIGN CHANGING KERNEL.
T Mengesha, Q Du
Discrete & Continuous Dynamical Systems-Series B 18 (5), 2013
1092013
On the variational limit of a class of nonlocal functionals related to peridynamics
T Mengesha, Q Du
Nonlinearity 28 (11), 3999, 2015
1032015
Results on nonlocal boundary value problems
B Aksoylu, T Mengesha
Numerical functional analysis and optimization 31 (12), 1301-1317, 2010
982010
Localization of nonlocal gradients in various topologies
T Mengesha, D Spector
Calculus of Variations and Partial Differential Equations 52 (1), 253-279, 2015
662015
Nonlocal Korn-type characterization of Sobolev vector fields
T Mengesha
Communications in Contemporary Mathematics 14 (04), 1250028, 2012
602012
Characterization of function spaces of vector fields and an application in nonlinear peridynamics
T Mengesha, Q Du
Nonlinear Analysis 140, 82-111, 2016
562016
Calderon-Zygmund type estimates for nonlocal PDE with Hölder continuous kernel
T Mengesha, A Schikorra, S Yeepo
Advances in Mathematics 383, 107692, 2021
362021
Sufficient conditions for strong local minima: The case of 𝐶¹ extremals
Y Grabovsky, T Mengesha
Transactions of the American Mathematical Society 361 (3), 1495-1541, 2009
352009
Self-improving inequalities for bounded weak solutions to nonlocal double phase equations
JM Scott, T Mengesha
arXiv preprint arXiv:2011.11466, 2020
332020
Quasilinear Riccati type equations with distributional data in Morrey space framework
T Mengesha, NC Phuc
Journal of Differential Equations 260 (6), 5421-5449, 2016
322016
Weighted-W 1,p Estimates for Weak Solutions of Degenerate and Singular Elliptic Equations
D Cao, T Mengesha, T Phan
Indiana University Mathematics Journal, 2225-2277, 2018
232018
Direct approach to the problem of strong local minima in calculus of variations
Y Grabovsky, T Mengesha
Calculus of Variations and Partial Differential Equations 29, 59-83, 2007
22*2007
Solvability of nonlocal systems related to peridynamics
M Kassmann, T Mengesha, J Scott
arXiv preprint arXiv:1805.08817, 2018
192018
Multiscale analysis of linear evolution equations with applications to nonlocal models for heterogeneous media
Q Du, R Lipton, T Mengesha
ESAIM: Mathematical Modelling and Numerical Analysis 50 (5), 1425-1455, 2016
192016
A fractional Korn-type inequality
J Scott, T Mengesha
arXiv preprint arXiv:1808.02133, 2018
182018
Connections between nonlocal operators: from vector calculus identities to a fractional Helmholtz decomposition
M D’Elia, M Gulian, T Mengesha, JM Scott
Fractional Calculus and Applied Analysis 25 (6), 2488-2531, 2022
162022
The system can't perform the operation now. Try again later.
Articles 1–20